Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update: 1wk wash, 10days 30mg Parnate. Depress SLS

Posted by porkpiehat on October 7, 2017, at 23:04:53

In reply to Re: Update: 1wk wash, 10days 30mg Parnate. Depress porkpiehat, posted by SLS on October 2, 2017, at 16:20:49

> I'm sorry to word things so tersely, but you have wasted months taking a drug at dosages that are subtherapeutic. I understand your reluctance to continue your trial of Parnate - or any other drug - that isn't working.
>
> What is the worst thing that can happen if you elect to increase the dosage of Parnate? If you are intolerant of the drug, you will be able to discontinue it. However, I encourage you to more fully explore Parnate at therapeutic dosages (40-80 mg/day) since you are already taking it. Are the effects you describe intolerable at this point? Can you function?
>
> Nardil works for some people for whom Parnate does not. However, the possible side effects with Nardil are no picnic. I am curious, though. Why have you chosen treatment with MAOIs?
>
>
> - Scott

Hi Scott:

I am extremely med sensitive and typically respond better at lower doses. As I said, I find that a complete disinterest in people, dating, school, combined with exhaustion and compulsive behaviors to be a drawback and the zoned out apathy was worse at a higher dose.

I know some of these symptoms sound like depression, but they are specific to the parnate. Like, they get worse within an hour of taking the drug.

I started MAOI hoping to get off the SSRI train and feeling better without so much emotional blunting. I feel way more blunted than on nothing or Celexa right now.

If the argument can be made that 30mgs parnate makes you feel worse and at 40-60 mgs the effects of the drug change remarkably than I will consider. Right now I am most concerned with the nervousness, chain smoking, and compulsive shopping/alcohol cravings I am getting, which remind me of speed or cocaine. There are times when I'm alone I fear I am bordering on psychosis.

I am functioning and can get up and go to work everyday but I feel more alienated from my social life and personal self-care with every passing day. I am also taking 50mgs trazodone for sleep, 150mgs gabapentin also sleep, and 100-150 mg lamictal. Maybe that is contributing to my response.

Antipsychotics typically make me more detached and apathetic and occasionally dissociated or very angry. I know this has "bipolar" written all over it.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094913
URL: http://www.dr-bob.org/babble/20161215/msgs/1095293.html